# SDR R61A201506220384

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 20,051 hours, 15,913 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Loop
- Condition: Faulted
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW RECEIVED A BLEED 1 LEAK MESSAGE ON EICAS.  CREW RAN QRH, SHUTOFF REMAINING BLEED, DECLARED AN EMERGENCY AND DROPPED TO 10000 FEET.  CREW DIVERTED TO WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R FAULTY LOOP 3 SECTION PL046 IN THE PYLON IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
